MathSciNet Relay Station
MathSciNet bibliographic data
MR1682284 (2000c:14073) 14N10 (11F23 14H40 14J28)
Beauville, Arnaud Counting rational curves on $K3$ surfaces. Duke Math. J. 97 (1999), no. 1, 99–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement